# SDR HNAA2024032700229

- Difficulty date: March 4, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 51,743 hours, 49,041 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 10
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E026057 FR 10 SHEAR CLIP CRACKED JUST BELOW THE LH DV WINDOW CUT-OUT.  REMOVED AND REPLACED LH FR10 SHEAR CLIP JUST BELOW DV WINDOW CUTOUT IAW EMB 145 SRM 51-40-02.
